# SDR GTIA2018070202724

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,753 hours, 2,133 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL BETWEEN 12,000 ADD 7,000 FT. ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS) FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED. PERFORMED TSM 21-00-00-810-802. INSPECTED PACK NR 2 FOR CONTAMINANTS IAW WITH TSM 21-00-00-810-802. FOUND NO CONTAMINANTS IN PACK 2. RAN ENGINE NR 2 IAW AMM 71-00-00 AND OPS CHECK PACK NR 2 IAW AMM 21-00-00. NO ODOR DETECTED AT THIS TIME.
